# SDR DALA2025020700954

- Difficulty date: February 1, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 102,954 hours, 21,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS & RE SECURED DUST SEAL PER B767-300 AMM 52-09. OPS CK OF 2L DOOR ARMING SYSTEM PER B767-300 AMM 52-73. OPS CKS GOOD. (7258762)
